Abstract

Subcutaneous Nodules during Treatment with an Exenatide Long-Actin Once-Weekly Formulation: An Ultrasound Evaluation

Lipodystrophy (LD) represents a typical complication of drug injections repeatedly performed into the same skin area and/or needle reuse and is a major complication of subcutaneous therapy, including lipohypertrophy and lipoatrophy. It has been associated to insulin, as well as, to a number of other drugs as pegvisomant, TNFα inhibitors and glucagon-like peptide-1 receptor agonists (GLP1-Ras) including exenatide and its longacting once-weekly formulation (EQW) as already reported in specific registration studies. Accordingly, this article provided the ultrasound documentation of subcutaneous nodules occurring after EQW injections in a series of 56 diabetic subjects and described a possible association between the ultrasonography structures of observed lesions and missing injection site rotation. This was similar to what already reported with respect to skin lipohypertrophy and inappropriate insulin injection techniques.


Author(s):

Felice Strollo



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
https://wowcappadocia.com
https://cappadocia-hotels.com
https://balloon-rides.net

https://paperio-live.com

rolex replica

https://agario.red

https://naughtyworms.com